Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with vaginal atrophy. On compounded estriol suppositories. Burning in the vulva, pain.

Hi. i ve been diagnosed with vaginal atrophy for about a year now. And, i m on compounded estriol suppositories after having reactions to Estrace cream and Estradiol compounded cream. Currently, at night I have this intense burning pain in upper vulva area, and then i get this crawling, electric type sensation emanating from pelvic area that goes throughout my body. I can t sleep more than 3 hrs/night as this pain, buzzing keeps me awake. After 3 months on Estriol suppositories, i have still have intense burning pain in vagina. Blood pressure goes up and Heart rate also bec of this burning and crawling sensation.
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, for urogenital symptoms local vaginal estrogen is enough, but your symptoms are more like VASOMOTOR symptoms, where you will feel waves of hot and cold flashes. I think you probably need Oral estrogen and progesterone therapy(Hormone Replacement). And your Vulval symptoms must be evaluated to rule out any local lesions, it could be a sign of any serious condition.
Hope the answer for the question,
Dr Arif
Answered: Tue, 19 Feb 2013
I find this answer helpful
  Anonymous's Response
i think u r having postmenopausal syndrome.and ur not good candidate for HRT. so apply lidgocain jelly for local application and start isoflavne compound ,calcium .u will get relief.and just do Random Blood sugar and Urine routine of luck.
Answered: Tue, 19 Feb 2013

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor